Hokkaido Mathematical Journal

Tropical algebraic geometry

Shinsuke ODAGIRI

Full-text: Open access

Abstract

The construction of a tropical hypersurface is given by modeling the classical construction of a complex hypersurface. A tropical meromorphic function of finite type is shown to be a tropical rational function. One also has tropical nullstellensatz.

Article information

Source
Hokkaido Math. J. Volume 38, Number 4 (2009), 771-795.

Dates
First available in Project Euclid: 18 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1258554243

Digital Object Identifier
doi:10.14492/hokmj/1258554243

Mathematical Reviews number (MathSciNet)
MR2561959

Zentralblatt MATH identifier
1181.14069

Subjects
Primary: 14M99: None of the above, but in this section
Secondary: 12K10: Semifields [See also 16Y60]

Keywords
tropical hypersurface tropical geometry tropical semiring max-plus algebra

Citation

ODAGIRI, Shinsuke. Tropical algebraic geometry. Hokkaido Math. J. 38 (2009), no. 4, 771--795. doi:10.14492/hokmj/1258554243. https://projecteuclid.org/euclid.hokmj/1258554243.


Export citation